# SDR AALA201912129003

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 64,473 hours, 25,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3139
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 50,601 hours, 23,930 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND EMERGENCY LIGHTING INOP. REMOVED AND REPLACE D EPSU 12WL IAW AMM 33-51-38. OPS CHECKS OK.
